# SDR USAA060726

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN FLOORBEAM UPPER FLANGE STA 365.5, BL: "0" - RBL 65.  FABRICATED NEW PARTS, INSTALLED SUPPORT AND SPLICES PER SRM 53-00-51, TYP. REP. 53-15-01, 51-40-02, DEFECT SIZE: 2.0"L BY L.3"W BY .025"D.
